Alert archive / Nebraska / Flash Flood Watches in 2021

Flash Flood Watch 2, NWS Omaha, NE

June 24, 202110 counties in Nebraska; Fremont County, Page County, Iowa

NWS Omaha, NE issued this flash flood watch at Jun 24, 2021, 2:23 PM CDT for 10 counties in Nebraska; Fremont County, Page County, Iowa. It took effect at Jun 24, 2021, 4:00 PM CDT. It was in force for 35 hr.

The area

The counties it named.

The facts

Issued
Jun 24, 2021, 2:23 PM CDT (19:23 UTC)
In effect from
Jun 24, 2021, 4:00 PM CDT
Expired
Jun 26, 2021, 3:16 AM CDT
In force
35 hr
Issued by
NWS Omaha, NE
Flood severity
None

Counties Fremont County, IA, Page County, IA, Cass County, NE, Gage County, NE, Jefferson County, NE, Johnson County, NE, Lancaster County, NE, Nemaha County, NE, Otoe County, NE, Pawnee County, NE, Richardson County, NE, Saline County, NE

The radar

The Omaha radar (KOAX), 94 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 7.4 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2021-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 23 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2021-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 309 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
23 J/kg
Mixed-layer CIN
-488 J/kg
Mixed-layer LCL
2303 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
309 m²/s²
0-3 km storm-relative helicity
375 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

708 
WGUS63 KOAX 241923
FFAOAX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Omaha/Valley NE
223 PM CDT Thu Jun 24 2021

NEZ089>093-250330-
/O.NEW.KOAX.FF.A.0002.210624T2100Z-210626T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Gage-Johnson-Nemaha-Pawnee-Richardson-
Including the cities of Beatrice, Tecumseh, Sterling, Auburn, 
Pawnee City, Table Rock, and Falls City
223 PM CDT Thu Jun 24 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...

The National Weather Service in Omaha/Valley has issued a

* Flash Flood Watch for a portion of southeast Nebraska, 
  including the following areas, Gage, Johnson, Nemaha, Pawnee, 
  and Richardson. 

* Through Saturday morning

* Several rounds of thunderstorms are expected to produce areas of
  heavy rainfall tonight into Friday night. Repeated bouts of
  heavy rainfall will lead to the potential for flash flooding
  despite recent dry conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
6 follow-up statements
537 
WGUS63 KOAX 242236
FFAOAX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Omaha/Valley NE
536 PM CDT Thu Jun 24 2021

IAZ090-091-NEZ066>068-078-088-250645-
/O.EXA.KOAX.FF.A.0002.000000T0000Z-210626T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fremont-Page-Lancaster-Cass-Otoe-Saline-Jefferson-
Including the cities of Sidney, Hamburg, Tabor, Farragut, 
Clarinda, Shenandoah, Lincoln, Plattsmouth, Nebraska City, Crete,
Wilber, and Fairbury
536 PM CDT Thu Jun 24 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...

The National Weather Service in Omaha/Valley has expanded the

* Flash Flood Watch to include portions of southwest Iowa and 
  southeast Nebraska, including the following areas, in 
  southwest Iowa, Fremont and Page. In southeast Nebraska, Cass, 
  Jefferson, Lancaster, Otoe, and Saline. 

* Through Saturday morning

* Several rounds of thunderstorms are expected to produce areas 
  of heavy rainfall tonight into Friday night. Repeated bouts of 
  heavy rainfall will lead to the potential for flash flooding 
  despite recent dry conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

NEZ089>093-250645-
/O.CON.KOAX.FF.A.0002.000000T0000Z-210626T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Gage-Johnson-Nemaha-Pawnee-Richardson-
Including the cities of Beatrice, Tecumseh, Sterling, Auburn, 
Pawnee City, Table Rock, and Falls City
536 PM CDT Thu Jun 24 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING...

The Flash Flood Watch continues for

* A portion of southeast Nebraska, including the following 
  areas, Gage, Johnson, Nemaha, Pawnee, and Richardson. 

* Through Saturday morning

* Several rounds of thunderstorms are expected to produce areas 
  of heavy rainfall tonight into Friday night. Repeated bouts of 
  heavy rainfall will lead to the potential for flash flooding 
  despite recent dry conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
976 
WGUS63 KOAX 250639
FFAOAX

Flood Watch
National Weather Service Omaha/Valley NE
139 AM CDT Fri Jun 25 2021


IAZ090-091-NEZ066>068-078-088>093-251445-
/O.CON.KOAX.FF.A.0002.000000T0000Z-210626T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fremont-Page-Lancaster-Cass-Otoe-Saline-Jefferson-Gage-Johnson-
Nemaha-Pawnee-Richardson-
Including the cities of Sidney, Hamburg, Tabor, Farragut, 
Clarinda, Shenandoah, Lincoln, Plattsmouth, Nebraska City, Crete,
Wilber, Fairbury, Beatrice, Tecumseh, Sterling, Auburn, 
Pawnee City, Table Rock, and Falls City
139 AM CDT Fri Jun 25 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING...

The Flash Flood Watch continues for

* Portions of southwest Iowa and southeast Nebraska, including 
  the following areas, in southwest Iowa, Fremont and Page. In 
  southeast Nebraska, Cass, Gage, Jefferson, Johnson, Lancaster, 
  Nemaha, Otoe, Pawnee, Richardson, and Saline. 

* Through Saturday morning

* Several rounds of thunderstorms are expected to produce areas of
  heavy rainfall tonight into Friday night. Repeated bouts of
  heavy rainfall will lead to the potential for flash flooding
  despite recent dry conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
424 
WGUS63 KOAX 251711
FFAOAX

Flood Watch
National Weather Service Omaha/Valley NE
1211 PM CDT Fri Jun 25 2021


IAZ090-091-NEZ066>068-078-088>093-260115-
/O.CON.KOAX.FF.A.0002.000000T0000Z-210626T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fremont-Page-Lancaster-Cass-Otoe-Saline-Jefferson-Gage-Johnson-
Nemaha-Pawnee-Richardson-
Including the cities of Sidney, Hamburg, Tabor, Farragut, 
Clarinda, Shenandoah, Lincoln, Plattsmouth, Nebraska City, Crete,
Wilber, Fairbury, Beatrice, Tecumseh, Sterling, Auburn, 
Pawnee City, Table Rock, and Falls City
1211 PM CDT Fri Jun 25 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING...

The Flash Flood Watch continues for

* Portions of southwest Iowa and southeast Nebraska, including 
  the following areas, in southwest Iowa, Fremont and Page. In 
  southeast Nebraska, Cass, Gage, Jefferson, Johnson, Lancaster, 
  Nemaha, Otoe, Pawnee, Richardson, and Saline. 

* Through Saturday morning

* Several rounds of thunderstorms are expected to produce areas of
  heavy rainfall tonight. Repeated bouts of heavy rainfall will
  lead to the potential for flash flooding. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
815 
WGUS63 KOAX 252103
FFAOAX

Flood Watch
National Weather Service Omaha/Valley NE
403 PM CDT Fri Jun 25 2021

IAZ090-091-NEZ066>068-078-088>093-260515-
/O.CON.KOAX.FF.A.0002.000000T0000Z-210626T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fremont-Page-Lancaster-Cass-Otoe-Saline-Jefferson-Gage-Johnson-
Nemaha-Pawnee-Richardson-
Including the cities of Sidney, Hamburg, Tabor, Farragut, 
Clarinda, Shenandoah, Lincoln, Plattsmouth, Nebraska City, Crete,
Wilber, Fairbury, Beatrice, Tecumseh, Sterling, Auburn, 
Pawnee City, Table Rock, and Falls City
403 PM CDT Fri Jun 25 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING...

The Flash Flood Watch continues for

* Portions of southwest Iowa and southeast Nebraska, including 
  the following areas, in southwest Iowa, Fremont and Page. In 
  southeast Nebraska, Cass, Gage, Jefferson, Johnson, Lancaster, 
  Nemaha, Otoe, Pawnee, Richardson, and Saline. 

* Through Saturday morning

* Several rounds of thunderstorms are expected to produce areas of
  heavy rainfall through the overnight. Repeated bouts of heavy 
  rainfall will lead to the potential for flash flooding. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
512 
WGUS63 KOAX 260314
FFAOAX

Flood Watch
National Weather Service Omaha/Valley NE
1014 PM CDT Fri Jun 25 2021

IAZ090-091-NEZ066>068-078-088>093-261200-
/O.CON.KOAX.FF.A.0002.000000T0000Z-210626T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fremont-Page-Lancaster-Cass-Otoe-Saline-Jefferson-Gage-Johnson-
Nemaha-Pawnee-Richardson-
Including the cities of Clarinda, Sterling, Lincoln, Tecumseh, 
Sidney, Tabor, Nebraska City, Falls City, Beatrice, Plattsmouth, 
Shenandoah, Farragut, Wilber, Hamburg, Crete, Fairbury, Auburn, 
Pawnee City, and Table Rock
1014 PM CDT Fri Jun 25 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY...

The Flash Flood Watch continues for

* Portions of southwest Iowa and southeast Nebraska, including the 
  following areas, in southwest Iowa, Fremont and Page. In southeast 
  Nebraska, Cass, Gage, Jefferson, Johnson, Lancaster, Nemaha, Otoe, 
  Pawnee, Richardson and Saline.

* Until 7 AM CDT Saturday.

* Scattered thunderstorms are expected overnight, with some 
  producing heavy rainfall in areas that received heavy rain earlier 
  this week. Additional rainfall will lead to the potential for 
  flash flooding.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

Dergan
816 
WGUS63 KOAX 260816
FFAOAX

Flood Watch
National Weather Service Omaha/Valley NE
316 AM CDT Sat Jun 26 2021

IAZ090-091-NEZ066>068-078-088>093-260930-
/O.CAN.KOAX.FF.A.0002.000000T0000Z-210626T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fremont-Page-Lancaster-Cass-Otoe-Saline-Jefferson-Gage-Johnson-
Nemaha-Pawnee-Richardson-
Including the cities of Clarinda, Sterling, Lincoln, Tecumseh, 
Sidney, Tabor, Nebraska City, Falls City, Beatrice, Plattsmouth, 
Shenandoah, Farragut, Wilber, Hamburg, Crete, Fairbury, Auburn, 
Pawnee City, and Table Rock
316 AM CDT Sat Jun 26 2021

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of southwest Iowa and southeast 
Nebraska, including the following areas, in southwest Iowa, Fremont 
and Page. In southeast Nebraska, Cass, Gage, Jefferson, Johnson, 
Lancaster, Nemaha, Otoe, Pawnee, Richardson and Saline has been 
cancelled.

The Flood Watch is cancelled. Flooding is no longer expected to pose 
a threat. Please continue to heed remaining road closures.
The Flood Watch is cancelled. Flooding is no longer expected to pose 
a threat. Please continue to heed remaining road closures.

$$

Fajman

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this flash flood watch went out at Jun 24, 12:54 PM CDT, 1 hour 29 minutes earlier.

Area forecast discussion, Jun 24, 12:54 PM CDT, 1 hour 29 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
1254 PM CDT Thu Jun 24 2021

...Updated Aviation Forecast Discussion...

.DISCUSSION...
Issued at 347 AM CDT Thu Jun 24 2021

.Today and Tonight:

The severe MCS in progress should be east/southeast of the area
by sunrise with some potential for lingering morning storms atop
the trailing cold pool. By this afternoon, a surface low is
forecast to deepen over central KS, allowing the outflow boundary
associated with current storms to lift north into the area. And
latest CAM data suggest that boundary will be the focus for
renewed storm development this afternoon into evening.

The air mass along and south of the boundary is expected to
become moderate to strongly unstable by afternoon. When coupled
with a vertically veering wind profile with 35-45 kt of effective
bulk shear, the setup will favor supercells capable of very large
hail initially. While ambient low-level shear isn't expected to be
particularly strong, any residual surface boundaries will serve
to enhance near-ground vorticity, suggesting some tornado threat.
In addition to the in situ storm development, model data suggest
the potential for additional strong to severe storms to move into
the area area from the west/southwest this evening.

.Friday and Friday night:

A more prominent shortwave trough is forecast to move through the
mid MO Valley on Friday while a surface low tracks through
southeast NE and southwest IA along an associated baroclinic
zone. The movement of that system through the area will support
the continuation of shower and thunderstorm chances with some
potential for isolated severe storms along and south of the
surface low track.

This weekend into the middle of next week:

The 00z global models remain consistent in suggesting a persistent
mid-level trough over the central U.S., which would support near-
normal temperatures with periodic shower and storm chances.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1254 PM CDT Thu Jun 24 2021

Lingering low clouds and mid- to high level convective cloud
debris remain across the area early this afternoon. There could
brief periods of MVFR FL020-030 at KLNK and KOMA this afternoon,
but left out of TAFs. Main forecast concern is development of
convection across southern portions of the area this afternoon and
early evening. CAM consensus indicates convection will initiate
23z-00z KLNK-KOMA-KFNB area, and will be in vicinity through about
02Z. For now, indicate cigs with thunderstorms MVFR, with IFR/MVFR
visibilities, with expectations these will need calibrated. After
convection moves south and east of the area, lingering mid-level
convective debris will remain. There may be a brief period of MVFR
cigs in the few hours after storms move out.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...None.
IA...None.
&&

DISCUSSION...Mead
AVIATION...Fortin
Hazardous weather outlook, Jun 24, 12:10 PM CDT, 2 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Omaha/Valley NE
1210 PM CDT Thu Jun 24 2021

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-250715-
Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-
Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison-
Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler-
Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline-
Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson-
1210 PM CDT Thu Jun 24 2021

This Hazardous Weather Outlook is for portions of southwest
Iowa...west central Iowa...east central Nebraska...northeast
Nebraska and southeast Nebraska.

.DAY ONE...This Afternoon and Tonight

Severe storms are possible between 3 PM and 10 PM today. The
greatest chance for severe storms will be south of I-80 where very
large hail and damaging wind gusts are the primary hazards. There
is a chance for a tornado to develop mainly south of a Fairbury to
Lincoln to Red Oak line. Flash flooding will also be a concern,
over far southeast Nebraska and southwest Iowa.

North of Interstate 80, additional strong to severe thunderstorms
remain possible. Large hail will be the primary hazard with
storms in this area.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Strong to severe storms and some flash flooding will again be
possible on Friday afternoon into evening over portions of
southeast Nebraska and southwest Iowa.

Periodic non-severe storm chances will exist this weekend into
early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required this afternoon across southeast
Nebraska. Storm damage reports are always appreciated.

In the hours before

Local storm report, Jun 24, 11:26 AM CDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1126 AM CDT THU JUN 24 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     TSTM WND GST     3 NNE SNYDER            41.74N 96.77W
06/24/2021  M62 MPH          CUMING             NE   PUBLIC

            MEASURED ON PERSONAL WEATHER STATION.

&&

BLB
Local storm report, Jun 24, 11:28 AM CDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1128 AM CDT THU JUN 24 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 AM     TSTM WND GST     5 S PENDER              42.05N 96.70W
06/24/2021  M61 MPH          CUMING             NE   PUBLIC

            MEASURED ON PERSONAL WEATHER STATION.

&&

BLB
Local storm report, Jun 24, 11:32 AM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1132 AM CDT THU JUN 24 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 AM     TSTM WND GST     4 S INGLEWOOD           41.36N 96.50W
06/24/2021  M65 MPH          SAUNDERS           NE   PUBLIC

            MEASURED ON PERSONAL WEATHER STATION.

&&

BLB
Local storm report, Jun 24, 11:33 AM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1133 AM CDT THU JUN 24 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     TSTM WND GST     2 NNE LESHARA           41.36N 96.41W
06/24/2021  M60 MPH          DOUGLAS            NE   MESONET

&&

BLB
Local storm report, Jun 24, 11:38 AM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1138 AM CDT THU JUN 24 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 AM     TSTM WND GST     LOUISVILLE              41.00N 96.16W
06/24/2021  M63 MPH          CASS               NE   PUBLIC

            MEASURED ON PERSONAL WEATHER STATION.

&&

BLB
Local storm report, Jun 24, 11:39 AM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1139 AM CDT THU JUN 24 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 AM     TSTM WND GST     2 SW PAPILLION          41.13N 96.07W
06/24/2021  M66 MPH          SARPY              NE   PUBLIC

            MEASURED ON PERSONAL WEATHER STATION.

&&

BLB

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 11:27 PM CDTSevere Thunderstorm WarningOAXAntelope, Knox, Madison, Pierce48 min
Jun 24, 12:12 AM CDTSevere Thunderstorm WarningOAXAntelope, Madison, Pierce, Stanton, Wayne48 min
Jun 24, 12:40 AM CDTSevere Thunderstorm WarningOAXAntelope, Boone, Madison, Platte50 min
Jun 24, 12:58 AM CDTSevere Thunderstorm WarningOAXAntelope, Boone, Colfax, Cuming, Madison, Pierce and 3 more47 min
Jun 24, 1:11 AM CDTTornado WarningOAXMadison, Stanton34 min
Jun 24, 1:22 AM CDTSevere Thunderstorm WarningOAXBurt, Butler, Colfax, Cuming, Dodge, Madison and 5 more23 min
Jun 24, 1:41 AM CDTTornado WarningOAXColfax, Cuming, Dodge, Stanton34 min
Jun 24, 1:43 AM CDTSevere Thunderstorm WarningOAXBurt, Butler, Colfax, Cuming, Dodge, Douglas and 7 more47 min
Jun 24, 1:55 AM CDTSevere Thunderstorm WarningOAXButler, Colfax, Dodge, Lancaster, Saunders, Seward50 min
Jun 24, 2:15 AM CDTSevere Thunderstorm WarningOAXBurt, Cass, Dodge, Douglas, Sarpy, Saunders and 2 more60 min
Jun 24, 2:24 AM CDTSevere Thunderstorm WarningOAXCass, Gage, Jefferson, Lancaster, Otoe, Saline and 1 more51 min
Jun 24, 2:51 AM CDTSevere Thunderstorm WarningOAXCass, Gage, Johnson, Lancaster, Otoe, Sarpy39 min
Jun 24, 2:54 AM CDTSevere Thunderstorm WarningOAXCass, Gage, Johnson, Lancaster, Otoe, Sarpy36 min
Jun 24, 3:17 AM CDTSevere Thunderstorm WarningOAXJohnson, Nemaha, Otoe, Pawnee, Richardson58 min
Jun 24, 5:10 PM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Otoe40 min
Jun 24, 5:34 PM CDTFlash Flood WarningOAXCass, Lancaster, Otoe4 hr
Jun 24, 5:35 PM CDTSevere Thunderstorm WarningOAXGage, Jefferson, Saline, Seward40 min
Jun 24, 5:43 PM CDTTornado WarningOAXOtoe47 min
Jun 24, 5:51 PM CDTSevere Thunderstorm WarningOAXCass, Sarpy, Saunders54 min
Jun 24, 5:55 PM CDTSevere Thunderstorm WarningOAXLancaster, Saline, Seward50 min
Jun 24, 6:07 PM CDTTornado WarningOAXOtoe38 min
Jun 24, 6:12 PM CDTFlash Flood WarningOAXPawnee, Richardson8 hr
Jun 24, 6:12 PM CDTSevere Thunderstorm WarningOAXGage, Lancaster, Saline, Seward48 min
Jun 24, 6:16 PM CDTSpecial Weather StatementOAXDouglas89 min
Jun 24, 6:28 PM CDTSevere Thunderstorm WarningOAXRichardson47 min
Jun 24, 6:32 PM CDTFlash Flood WarningOAXCass3 hr
Jun 24, 6:34 PM CDTTornado WarningOAXRichardson41 min
Jun 24, 6:43 PM CDTSevere Thunderstorm WarningOAXOtoe47 min
Jun 24, 6:48 PM CDTFlash Flood WarningOAXSaline, Seward3 hr

Nearby

Flash Flood Watches in Nebraska, 2021Flash Flood Watches in Iowa, 2021Every flash flood watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.